# SDR AALA20130302003

- Difficulty date: February 23, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 67,638 hours, 35,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NUMBER 5 CORRODED.  REMOVED AND REPLACED SECTION OF SEAT TRACK PER SRM 53-05-00 FIGURE 4 SHEET 1.
